# SDR AALA202202157367

- Difficulty date: February 12, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 20,099 hours, 7,611 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: MUSTY/DIRTY SOCK SMELL IN CABIN.ODOR STRONGEST JUST AFTER TAKEOFF. FAINT SMELL CONSTANTLY IN CRUISE. NO PASSENGER OR FLIGHT ATTENDANT COMPLAINTS OF NAUSEA/IRRITATION. INITIAL TROUBLE SHOOTING INDICATES THE APU IS THE SUSPECTED CAUSE OF THE ODOR. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
